# SDR CALA2013120993549

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 53,767 hours, 21,520 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SHIMMY ON NOSE GEAR ON TAKEOFF.  SUSPECT ONE OR BOTH TIRES OUT OF ROUND.  R & R BOTH NOSE TIRES & LUBED GEAR.  SN ON 8407P & LEFT 8720P, OK TO CONTINUE.
